# SDR 00FDEA00507

- Difficulty date: July 31, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 10,038 hours, 4,762 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED DUE TO NR 1 AIRSPEED IND ON CAPTS PFD.  ALL PFD IND WERE NORM BEFORE T/O ROLL.  PERFORMED LEAK CK OF PITOT AND STATIC SYSTEM PER MM 34-10-00-501, FOUND NO LEAKS.  RAN AIRSPEED TO 250 KTS AT 5000 FT SPD TAPE WORK NORM.  PERF ADS TEST PER MM 34-10-00-5 OF NR 1 ADC.  OPS CK NORM.
